# SDR IPXA10559072

- Difficulty date: March 22, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: HFAB53CL044
- Condition: Broken
- Location: Bs 330
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C4 BS 330 STR 1R BULKHEAD CLIP BROKEN.  REMOVED, FABRICATED AND INSTALLED BULKHEAD CLIP IAW SRM 51-40-02-0G, SRM 51-30-01-0G, DWG PL 141N8210.
